# SDR SWI2023F00353

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 FLOOR BEAM AT FS559.0 HAS CORROSION      (C-CHECK RO 9/13/2023)    REMOVED CORROSION FROM RBL 27 FS559 FLOOR BEAM FLANGE REF CRJ200 SRM 51-21-06  FOUND TO BE OUT OF LIMITS. REF REO 601R-53-00-005, REV-B, DATED 2011-01-06. REPAIRED AREA PER REO 601R-53-41-3182 REV -- DATED 2023-07-31. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
